Alert archive / Georgia / River Flood Warnings in 2008
River Flood Warning 12, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 17, 2008, 10:33 AM EST for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Dec 17, 2008, 7:00 PM EST. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2008, 10:33 AM EST (15:33 UTC)
- In effect from
- Dec 17, 2008, 7:00 PM EST
- Expired
- Dec 20, 2008, 2:00 PM EST
- In force
- 67 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at Abbeville (ABBG1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 171533 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1033 AM EST WED DEC 17 2008 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES .HEAVY RAINFALL ACROSS THE AREA LAST WEEK HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. GAC091-271-315-180533- /O.NEW.KFFC.FL.W.0012.081218T0000Z-081222T0000Z/ /ABBG1.1.ER.081218T0000Z.081219T1800Z.081221T1800Z.NO/ 1033 AM EST WED DEC 17 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY, GA. HAS ISSUED A * FLOOD WARNING FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM THIS EVENING UNTIL SUNDAY EVENING * AT 08AM WEDNESDAY THE STAGE WAS...11.7 FEET AND SLOWLY RISING * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 4 2003. $$
6 follow-up statements
000 WGUS82 KFFC 180217 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 917 PM EST WED DEC 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES .HEAVY RAINFALL ACROSS THE AREA LAST WEEK HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-181617- /O.EXT.KFFC.FL.W.0012.000000T0000Z-081220T0600Z/ /ABBG1.1.ER.081218T0600Z.081218T1200Z.081220T0000Z.NO/ 917 PM EST WED DEC 17 2008 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM JUST AFTER MIDNIGHT THURSDAY UNTIL LATE FRIDAY NIGHT * AT 5 PM WEDNESDAY THE STAGE WAS 11.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE SHORTLY AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 12.1 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY NIGHT. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
000 WGUS82 KFFC 181614 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1114 AM EST THU DEC 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-190614- /O.EXT.KFFC.FL.W.0012.000000T0000Z-081221T0600Z/ /ABBG1.1.ER.081218T0152Z.081219T0000Z.081221T0000Z.NO/ 1114 AM EST THU DEC 18 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL LATE SATURDAY NIGHT * AT 8AM THURSDAY THE STAGE WAS 12.3 FEET AND RISING SLOWLY * MINOR FLOODING IS OCCURRING AND WILL CONTINUE * FLOOD STAGE IS 12.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * AT 12.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
000 WGUS82 KFFC 190143 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 843 PM EST THU DEC 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES .HEAVY RAINFALL ACROSS THE AREA LAST WEEK HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS. THIS RUNOFF HAS CAUSED THE OCMULGEE RIVER NEAR ABBEVILLE TO RISE ABOVE FLOOD STAGE. MINOR FLOODING IS EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-191543- /O.EXT.KFFC.FL.W.0012.000000T0000Z-081220T2100Z/ /ABBG1.1.ER.081218T0152Z.081218T2200Z.081220T1500Z.NO/ 843 PM EST THU DEC 18 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL SATURDAY AFTERNOON * AT 5PM THURSDAY THE STAGE WAS 12.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
000 WGUS82 KFFC 191627 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1127 AM EST FRI DEC 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-200627- /O.EXT.KFFC.FL.W.0012.000000T0000Z-081221T0000Z/ /ABBG1.1.ER.081218T0152Z.081218T2200Z.081220T1800Z.NO/ 1127 AM EST FRI DEC 19 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL SATURDAY EVENING * AT 8AM FRIDAY THE STAGE WAS 12.4 FEET AND STEADY * MINOR FLOODING WILL CONTINUE * FLOOD STAGE IS 12.0 FEET * THE RIVER WILL SLOWLY FALL BELOW FLOOD STAGE LATE SATURDAY AFTERNOON. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
000 WGUS82 KFFC 200107 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 807 PM EST FRI DEC 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-201507- /O.CON.KFFC.FL.W.0012.000000T0000Z-081221T0000Z/ /ABBG1.1.ER.081218T0152Z.081218T2200Z.081220T1800Z.NO/ 807 PM EST FRI DEC 19 2008 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL SATURDAY EVENING * AT 5PM FRIDAY THE STAGE WAS 12.4 FEET * MINOR FLOODING WILL CONTINUE * FLOOD STAGE IS 12.0 FEET * THE RIVER WILL CONTINUE TO FALL...AND FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
000 WGUS82 KFFC 201555 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 AM EST SAT DEC 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC091-271-315-201900- /O.EXT.KFFC.FL.W.0012.000000T0000Z-081220T1900Z/ /ABBG1.1.ER.081218T0152Z.081218T2200Z.081220T1300Z.NO/ 1055 AM EST SAT DEC 20 2008 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL THIS AFTERNOON * AT 8AM SATURDAY THE STAGE WAS 12.0 FEET * MINOR FLOODING will continue * FLOOD STAGE IS 12.0 FEET * THE RIVER WILL slowly fall BELOW FLOOD STAGE this afternoon. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BANK OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP AND ALSO FLOODS PARK NEAR ABBEVILLE BOAT RAMP. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 17, 10:24 AM EST, 9 minutes earlier.
Area forecast discussion, Dec 17, 10:24 AM EST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1024 AM EST WED DEC 17 2008 .UPDATE... WARM FRONT STILL OVER PORTIONS OF NORTH GEORGIA...TEMPERATURES A LITTLE WARMER THAN FORECAST FOR NOW. HAVE ADJUSTED TRENDS THROUGH THE MORNING AND EARLY AFTERNOON BUT FOR NOW FORECAST HIGHS LOOK OKAY FOR THE MOST PART. MOSTLY JUST LIGHT RAIN OUT THERE IN MAINLY NORTH GEORGIA...WITH SOME SPRINKLES AND DRIZZLE. SOME PATCHY FOG STILL BUT IT IS LIFTING SOMEWHAT. WILL CONTINUE TO MONITOR TRENDS THROUGH THE MORNING AND INTO THE AFTERNOON HOURS BUT FOR NOW NO UPDATE REQUIRED. && .PREV DISCUSSION... /ISSUED 451 AM EST WED DEC 17 2008/ SHORT TERM /TODAY THROUGH FRIDAY/... WARM FRONT REMAINS OVER NORTH GEORGIA...BETWEEN CHA AND RMG...KEEPING A VERY MOIST AIRMASS OVER CWA. A WEAK WAVE WILL MOVE ALONG THE FRONT TDA TO CONTINUE THE CHANCE OF RAIN INTO TONIGHT..THOUGH A DIMINISHING CHANCE. THEN AS THE HIGH PRESSURE RIDGE SHUTTLES EASTWARD...A SLIGHTLY DRIER AIRMASS TAKES HOLD INTO FRIDAY. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE NEXT WEATHER SYSTEM...A LARGE AREA OF LOW PRESSURE MOVING ACROSS THE CENTRAL PLAINS TO THE OHIO VALLEY FRIDAY BRINGS THE NEXT CHANCE OF RAIN TO THE AREA. THE ASSOCIATED FRONT EXTENDS FROM THE LOW INTO THE SOUTHWEST...AND SWINGS INTO GA FRIDAY AFTERNOON AS PER THE NAM...WHICH APPEARS TO NOT BE RUSHING THE CLEARING OF EITHER SYSTEM. ANOTHER WEAK WARM MOVES ALONG THE FRONT TO SUPPRESS THE FRONT FURTHER SOUTH INTO GEORGIA TO CONTINUE THE CHANCE OF RAIN INTO SATURDAY. WHEN YET ANOTHER AREA OF LOW PRESSURE PUSHES FROM THE SOUTHWEST AND INTO THE MID-ATLANTIC STATES SUNDAY. AGAIN...MUCH OF THE MOISTURE WILL REMAIN NORTH OF OUR CWA. BEHIND THIS SYSTEM WILL BE A LARGE AREA OF HIGH PRESSURE BRINGING A BLAST OF COLD CANADIAN AIR TO THE SOUTH. SO AS THE MOISTURE CLEARS MONDAY...THE COLDER AIRMASS PUSHES IN ON THE HEELS TO PUT A CHILL IN THE AIR ONCE AGAIN MONDAY AND TUESDAY. AVIATION... CIGS OVER MOST AREAS HAVE DROPPED BELOW 1000 FT. DO NOT EXPECT MUCH OF A RISE IN THE CIGS THRU 18Z AND THEN ONLY A GRADUAL RISE TO 1500 TO 2500 FT THEN FALLING BACK BELOW 1000 FT BY 06Z THU. SCATTERED LIGHT SHOWERS CONTINUE OVER MUCH OF NORTH GA AND WILL CONTINUE WITH A TEMPO THRU 18Z AND THEN VCSH. THE SURFACE FRONT...BASED ON THE 06Z RUN OF THE GFS...WHICH IS IN LINE WITH THE 00Z RUN OF THE NAM...KEEPS THE FRONT TO OUR NORTH WHICH KEEPS THE FORECAST AREA IN A SOUTHWEST SURFACE FLOW THRU 12Z THU/18Z THU FOR ATL. VSBYS WILL REMAIN IN THE 3-5SM RANGE THRU 18Z THEN P6SM AFTER 18Z. EXPECT VSBYS TO RETURN IN THE 3-5SM RANGE AFTER 06Z THU. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 54 71 54 72 / 40 20 5 10 10 ATLANTA 65 54 70 56 72 / 30 20 5 10 20 BLAIRSVILLE 60 44 63 50 66 / 50 30 20 10 20 CARTERSVILLE 63 49 67 50 73 / 50 20 20 10 20 COLUMBUS 74 56 75 55 76 / 20 5 0 5 5 GAINESVILLE 61 52 67 52 67 / 50 20 20 10 20 MACON 77 53 75 53 76 / 20 5 0 10 5 ROME 61 47 67 53 70 / 50 20 20 10 20 PEACHTREE CITY 68 49 68 51 72 / 30 20 0 10 20 VIDALIA 76 54 76 56 77 / 5 5 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 17, 10:07 AM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1007 AM EST WED DEC 17 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1007 AM EST WED DEC 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A COLD FRONT ACROSS THE TENNESSEE VALLEY WILL REMAIN NEARLY STATIONARY THROUGH TONIGHT. THIS WILL KEEP NORTH AND CENTRAL GEORGIA IN A WARM MOIST FLOW OF AIR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 9:53 PM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 11 hr |
Nearby
River Flood Warnings in Georgia, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.